Autor: Alberto Magreñán
Otros Autores: Ioannis K. ArgyrosSanthosh Georgeb
Título: Local convergence for multi-point-parametric Chebyshev–Halley-type methods of high
Tipo Medio : Revista JCR
Editor/Organizador: Journal of Computational and Applied Mathematics
Fecha Publicación: 2015-01-13
Idioma: Inglés
Ciudad: Amsterdam
Pais: Países Bajos
URL: http://www.sciencedirect.com/science/article/pii/S0377042714005792
Citación: Argyros, I. .K. , George, S & Magreñán, A. .A. (2015). Local convergence for multi-point-parametric Chebyshev–Halley-type methods of high convergence order. Journal of computational and Mathematical Physics, 282(1), 215-224.